Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Control Lyapunov Functions and Zubov's Method

Title data

Camilli, Fabio ; Grüne, Lars ; Wirth, Fabian:
Control Lyapunov Functions and Zubov's Method.
In: SIAM Journal on Control and Optimization. Vol. 47 (January 2008) Issue 1 . - pp. 301-326.
ISSN 1095-7138
DOI: https://doi.org/10.1137/06065129X

Abstract in another language

For finite dimensional nonlinear control systems we study the relation between asymptotic null-controllability and control Lyapunov functions. It is shown that control Lyapunov functions may be constructed on the domain of asymptotic null-controllability as viscosity solutions of a first order PDE that generalizes Zubov's equation. The solution is also given as the value function of an optimal control problem from which several regularity results may be obtained.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Asymptotic null-controllability; Control Lyapunov functions; Hamilton-Jacobi-Bellman equation; Viscosity solutions; Zubov's method
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 04 Mar 2021 10:27
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63673